Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical integration over the $ n$-dimensional spherical shell

Author: D. Mustard
Journal: Math. Comp. 18 (1964), 578-589
MSC: Primary 65.55
MathSciNet review: 0170474
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The n-dimensional generalisation of a theorem by W. H. Peirce [1] is given, providing a method for constructing product type integration rules of arbitrarily high polynomial precision over a hyperspherical shell region and using a weight function $ {r^s}$. Table I lists orthogonal polynomials, coordinates and coefficients for integration points in the angular rules for 3rd and 7th degree precision and for $ n = 3(1)8$. Table II gives the radial rules for a shell of internal radius R and outer radius 1: (i) a formula for the coordinate and coefficient in the 3rd degree rule for arbitrary n, R; (ii) a formula for the coordinates and coefficients for the 7th degree rule for arbitrary n and R = 0 and (iii) a table of polynomials, coordinates and coefficients to 9D for n = 4, 5 and $ R = 0,\tfrac{1}{4},\tfrac{1}{2},\tfrac{3}{4}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society